# SDR SWAA2015091443838

- Difficulty date: July 17, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A41002
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD SPOILER DELAMINATED.  R & R SPOILER IAW AMM.
